# SDR SWIA200210562

- Difficulty date: January 15, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 19,045 hours, 16,822 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Part serial: 349
- Condition: Failed
- Location: Autopilot Sys
- Part time: 5,740 hours, 4,931 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 1 YAW DAMPER WILL NOT STAY ENGAGED.  REMOVED AND REPLACED NR 1 YAW DAMPER IAW 22-20-00.  OPS CHECK GOOD.
